| | Is anyone experiencing tiredness, sleep on Glip-Metformin
I was diagnosed a little over a month ago and was started on 25-500 mg Glipzide-Metformin. I have been monitoring my bs and on the glucose meter, it's now averaging 119 last 7 days, 123 last 14 days and 128 last 30 days. Of course, that could change one way or the other on a daily basis. When I was diagnosed after eating it was 336, so I am working on getting it down. I also take Klonopin (Clonazapam for anxiety and panic attacks). Lately, in the afternoons, I have been very tired, no energy, and fall asleep on the couch. I don't know if it's the Glipside-Metformin or the klonopin making me so tired and sleepy. I have read the warning about lactic acidosis, so am aware of the statement. Also, I am taking in very few carbs, except oatmeal at breakfast, then small amount of meat or salmon and mainly veggies. Later, I get a craving for something like an apple with peanut butter. If anyone out there has experience this tiredness, sleepiness with the meds, please let me know. I know that sometimes my bs is 78, 82, 90 and I get very hungry, so I keep glucose tabs with me. Since I have been diagnosed for only a little over a month, I am trying to read and learn. I would appreciate your input. Thanks.